# SDR 2007UALA03951

- Difficulty date: September 27, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N196UA
- Make and model: Boeing 747422
- Aircraft serial: 28715
- Aircraft time: 42,117 hours, 5,184 cycles
- Engine: Pwa PW4056
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Relay
- Part number: BACR13CF2A
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOST PRIMARY FLAPS ON ALT MODE.    10-23-07    REPLACED RELAYS R7515 & R7513 IN PANEL P54 AS PER SSM 27-51-02 & 03 AND PER FIM TASK 27-51 883-8 84.
RAN FLAPS ON  GROUND-NO FAULTS-OP CHECKS NORMALLY.
